Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Multiple myeloma. On oral chemo, revlimid. Is it serious?

Hi my name is Kathy I was diagnosed with multiple myeloma 3 yrs. ago. I am in remission right now. I am on several medications including an oral chemo called Revlimid. My guestion is about a urineary tract infection. I'm not sure if that is what I have but I have read the symptoms and I have them all. One more symptom I have is blood in my urine and I am wondering if I should be concerned bout this or should I just wait til I can get in to see my primeary car doctor or should I contact my oncologist?
Tue, 11 Jun 2013
Report Abuse
Question is related to
Diseases and Conditions ,  
Oncologist 's  Response
Dear,
The best thing is you consult your Oncologist. Sometimes there is need to interrupt the medication for preventing this type of problem, which your Oncologist will judge whether the advantage is more than the disadvantage.
Dr. J. Ticku
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband is 66 yrs. old. He has multiple myeloma with amyloidosis. He is being treated with an oral form of chemo, Revlimid. He has been on aprin...

Recent questions on  Multiple myeloma

doctor1 MD

My son is 34. Has multiple myeloma and has had so many problems from his ommya res. that they had to take it out. The brain bleeding could be from...

doctor1 MD

My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low...

doctor1 MD

I have had a severe bout of itching, hives, bruising that started about three days after my last dose of Nitrofurantoin on a ten day regimen,...

doctor1 MD

Hello I am 62 and I saw blood in my urine...subsequently had a urine cytology tested negative for cancerous cells and bacteria...had a transvaginal...

doctor1 MD

I have been nauseous for about a month, a few times I had pale stools now they are very loose, some loss of appetite, and fatigue . I had my...

doctor1 MD

My husband is 78 and has COPD , congestive heart failure , vascular dementia , multiple myeloma and Afib. He also suffers from chronic back pain...

doctor1 MD

I have dry eyes. I am going to a Opthamologist to check my sight because I believe it is diminishing. I have had dry eyes for the past 8 months....